Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Stronger forms of a class of inequalities of G. Pólya-G. Szegö, and L. V. Kantorovich


Authors: J. B. Diaz and F. T. Metcalf
Journal: Bull. Amer. Math. Soc. 69 (1963), 415-418
DOI: https://doi.org/10.1090/S0002-9904-1963-10953-2
MathSciNet review: 0146324
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10953-2